An application of the renewal theorem to exponential moments of local times


Döring, Leif ; Svavov, Mladen


DOI: https://doi.org/10.1214/ECP.v15-1558
URL: https://arxiv.org/abs/1106.5692
Additional URL: https://projecteuclid.org/euclid.ecp/1465243967
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: Electronic Communications in Probability : ECP
Volume: 15
Issue number: No. 24
Page range: 263-269
Place of publication: Seattle, WA
Publishing house: University of Washington, Mathematics Department
ISSN: 1083-589X
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Döring 2017-)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Döring, Leif ; Svavov, Mladen (2010) An application of the renewal theorem to exponential moments of local times. Electronic Communications in Probability : ECP Seattle, WA 15 No. 24 263-269 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item